Universidad Complutense de Madrid
E-Prints Complutense

X-Ray reflectivity of fibonacci multilayers

Impacto

Downloads

Downloads per month over past year

Domínguez-Adame Acosta, Francisco and Maciá Barber, Enrique Alfonso (1995) X-Ray reflectivity of fibonacci multilayers. Physics Letters A, 200 (1). pp. 69-72. ISSN 0375-9601

[img]
Preview
PDF
91kB

Official URL: http://dx.doi.org/10.1016/0375-9601(95)00170-8




Abstract

We have numerically computed the reflectivity of X-rays incident normally onto Fibonacci multilayers, and compared the results with those obtained in periodic approximant multilayers. The constituent layers are of low and high refractive indices with the same thickness. Whereas the reflectivity of periodic approximant multilayers changes only slightly with increasing the number of layers, Fibonacci multilayers present a completely different behaviour. In particular, we have found a highly fragmented and self-similar reflectivity pattern in Fibonacci systems. The behaviour of the fragmentation pattern on increasing the number of layers is quantitatively described using multifractal techniques. We end with a brief discussion on possible practical applications of our results in the design of new X-ray devices.


Item Type:Article
Additional Information:

© Elsevier.
This work has been supported by UCM under project PR161/93-4811.

Uncontrolled Keywords:Quasi-Periodic Lattices, One Dimension, Superlattices, Systems
Subjects:Sciences > Physics > Materials
ID Code:27714
Deposited On:16 Dec 2014 08:41
Last Modified:29 Jan 2015 10:17

Origin of downloads

Repository Staff Only: item control page